# SDR CA020715007

- Difficulty date: July 15, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AN ELECTRICAL SHORT WAS NOTICED AT THE BASE OF THE PILOTS CONTROL COLUMN. WIRING BUNDLE RUNNING UP THE CONTROL COLUMN WAS CHAFING ON THE STRINGER TO WHICH THE CONTROL COLUMN IS MOUNTED. THE CO-PILOTS COLUMN WAS INSPECTED AND SIMILAR CHAFING WAS NOTICED. WIRING WAS REPAIRED AND RE-LOCATED TO INSURE CLEARANCE DURING MOVEMENT OF THE COLUMN. CARE MUST BE TAKEN WHEN SECURING THE WIRE BUNDLES TO INSURE CLEARANCE DURING MOVEMENT OF THE CONTROL COLUMNS.
